PDA

View Full Version : Prozac.


carolinae
December 1st, 2015, 07:36 PM
Does anyone here take Prozac? If so, do you also feel kind of worse or pretty much the same when you take it than when you don't (if you forgot to, or just decided not to for a week or two)? By worse I mean frequent anxiety, insomnia, hostility, feelings like your depression is worsening, and/or suicidal thoughts?

I'm sure they're probably side effects, and I already contacted my doctor, but I wanted to know if anyone gets these, how they deal with them? Because my appointment isn't for another 2 weeks, but I was told I'm experiencing these symptoms because I'm on and off the pill. So, what are your advice, if any?

Riley2015
December 2nd, 2015, 03:38 AM
My sister can't speak highly enough for Fluoxetine. Not only did it remove her depression but also her eating disorder. She lost 4 stone in a few months

josh wendt
December 3rd, 2015, 08:24 AM
I take it and it kind of helps but I still get anxious alot (It eased my depression but not my social anxiety). I was told that if you don't take it everyday then it wont work. Also how long have you been taking it for? It,s supposed to take 4-8 weeks to work properly

carolinae
December 3rd, 2015, 07:08 PM
I take it and it kind of helps but I still get anxious alot (It eased my depression but not my social anxiety). I was told that if you don't take it everyday then it wont work. Also how long have you been taking it for? It,s supposed to take 4-8 weeks to work properly

For 4 months, I just hate how I feel when I take it, so some days I don't.

Abhorrence
December 4th, 2015, 05:08 AM
I used to take it around a year or two ago, I can't remember. I never got on with it. The side effects were too much hassle, I constantly felt sick and hungry no matter how much I ate and it made me feel worse. I'm now on citalopram for the depressive effects I experience, I'm getting on better with it but it kind of heightens my hypomania. Though most people won't have this problem.

GreenSky
January 11th, 2016, 04:15 AM
I took but I still get anxious a lot

davdev17
January 26th, 2016, 03:13 PM
I took it last year and it didn't help me so I went off of it.
My dad took it when he was a teenager and then went off of it without weaning off and he almost killed himself, so you should probably not stop taking it without being weaned off.

Cognizant
February 15th, 2016, 04:56 AM
My doctor tried weaning me onto Effexor (venlaflaxine), and I didn't like that. Always made me nauseous and didn't really help. I'm trying to have a psych consult done tomorrow so I can try to get a new antidepressant.
Medicines that seem to deal with the brain seem to vary wildly for different people. Finding a migraine medication that worked for me took a few tries, as Sumatriptan (which works with 3/4 of people) gave me horrible side effects that made me feel like I was dying.